Per citar aquest document: http://ddd.uab.cat/record/60207
The determination of Abelian hall subgroups by a conjugacy class structure
Kimmerle, Wolfgang
Sandling, Robert

Data: 1992
Resum: The object of the article is to show that a Jordan-Hölder class structure of a finite group determines abelian Hall subgroups of the group up to isomorphism. The proof uses the classification of the finite simple groups.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 36, Núm. 2 (1992) , p. 685-691, ISSN 0214-1493

Adreça alternativa: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37729
DOI: 10.5565/PUBLMAT_362A92_27
DOI: 10.5565/37729


7 p, 214.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-21, darrera modificació el 2017-05-24



   Favorit i Compartir